# SDR CALA2023050901437

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 68,855 hours, 23,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1012857301BHW
- Condition: Broken
- Location: Coach Seat Aisle
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SEAT 37ABC EMERGENCY AISLE PATH UNDER SEAT LIGHT HOUSING OFTEN FOUND BROKEN AND WIRES BECOME PULLED OUT OF HOUSING AND SHORTING OUT CAUSING FUSE ON BATTERY PACKS TO BLOW.  AS A CONSEQUENCE, MULTIPLE AISLE PATH LIGHTS RENDERED INOP.
